MathSciNet Relay Station
MathSciNet bibliographic data
MR177300 (31 #1563) 47.10 (47.45)
Pełczyński, A. On strictly singular and strictly cosingular operators. I. Strictly singular and strictly cosingular operators in $C(S)$-spaces. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 1965 31–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement